# SDR DHL9774113C

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, VERTICAL STAB INTERIOR, FIN STA 157.2 STR 8 TO FRAME IS CRACKED.  CUT OUT DAMAGED AREA  AT FLANGE OF STRINGER 8, CUT NEW ANGLE AND INSTALLED REPAIR PER SRM 55-30-4.  REPAIR 1 BY 12, STRAP 12.
